Alert archive / Alabama / Special Weather Statements in 2011

Special Weather Statement, NWS Birmingham, AL

August 4, 2011Jefferson County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 4, 2011, 5:05 AM CDT for Jefferson County, Tuscaloosa County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 5:05 AM CDT (10:05 UTC)
Expired
Aug 4, 2011, 5:45 AM CDT
In force
40 min
Issued by
NWS Birmingham, AL

Counties Jefferson County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2035 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2035 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WWUS84 KBMX 041005
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CDT THU AUG 4 2011

ALZ023>025-034-041045-
BIBB AL-JEFFERSON AL-SHELBY AL-TUSCALOOSA AL-
505 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...WESTERN
SHELBY...WESTERN JEFFERSON AND NORTHERN BIBB COUNTIES UNTIL 545 AM
CDT...

AT 500 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CARDIFF TO OAK GROVE TO 5
MILES NORTHEAST OF SAMANTHA...AND MOVING SOUTH AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUEYTOWN...
  FAIRFIELD...
  HOMEWOOD...
  NORTHPORT...
  HOLT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3354 8766 3354 8732 3351 8731 3351 8727
      3353 8727 3352 8725 3354 8724 3354 8719
      3376 8686 3330 8677 3304 8708 3304 8764
TIME...MOT...LOC 1005Z 353DEG 29KT 3361 8693 3344 8718
          3345 8755

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:39 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 4, 3:39 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 AM CDT THU AUG 4 2011

.DISCUSSION...

THUNDERSTORM COMPLEX THAT DEVELOPED ALONG STATIONARY BOUNDARY IN
TENNESSEE OUTFLOWED SOUTHWARD INTO NORTH CENTRAL ALABAMA THIS
MORNING. THIS UNDOUBTEDLY WILL SET UP A SIGNIFICANT BOUNDARY OVER
CENTRAL ALABAMA FOR ADDITIONAL THUNDERSTORMS TO DEVELOP DURING THE
DAY AS TEMPERATURES HEAT UP AND THE ATMOSPHERE BECOMES EVEN MORE
UNSTABLE. INITIAL STORM MOTION IS FROM THE NORTHWEST AND A GENERAL
NORTHERLY MOTION SHOULD CONTINUE TODAY...SO AS STORMS DEVELOP
UPSTREAM IN THE NORTHERN HALF OF THE STATE THEY SHOULD CONTINUE TO
DEVELOP SOUTHWARD WITH TIME. STORM SEVERITY IS SOMEWHAT
QUESTIONABLE AS THE CURRENT THUNDERSTORM COMPLEX WILL HELP DICTATE
LATER CONVECTION BUT ADDITIONAL COLD POOL DRIVEN COMPLEXES WILL BE
POSSIBLE DURING THE DAY WITH SOME ISOLATED STRONG TO DAMAGING
WINDS NOT OUT OF THE QUESTION.

WITH THE HIGHER RAIN CHANCES ALSO COMES THE LESS LIKELIHOOD OF
SEEING WIDESPREAD EXTREME TEMPERATURES. NOT TO SAY THAT IT WILL
NOT BE HOT AND STEAMY BECAUSE IT WILL...BUT ANY THOUGHTS OF AN
EXTREME HEAT WARNING ARE OUT THE WINDOW NOW. WILL LET THE HEAT
ADVISORY CONTINUE FOR THE TIME BEING AS IT IS ALREADY OUT BUT MAY
END UP CANCELING IT LATER THIS MORNING.

THROUGH EARLY NEXT WEEK...THE UPPER RIDGING OVER THE SOUTHERN PLAINS
BECOMES INCREASINGLY FLATTENED WITH THE CENTER OF THE RIDGE
RETROGRADING TO THE FOUR CORNERS REGION OVER THE WEEKEND. THIS
WILL ALLOW FOR AN EASTERN CONUS TROUGH TO DEVELOP AND BRING RAIN
CHANCES UP TO CLIMATOLOGICAL VALUES. BY MIDWEEK...A SYNOPTIC
BOUNDARY IS FORECAST TO BE NEAR THE DEEP SOUTH AS THE UPPER TROUGH
OVER THE REGION DEEPENS. THUS WILL CONTINUE WITH AT LEAST
CLIMATOLOGICAL POPS THROUGH THE EXTENDED.

TEMPERATURES THROUGH THE NEXT SEVEN DAYS SHOULD RESPOND TO THE
WEAKENING RIDGE AND HIGHER RAIN CHANCES BY FALLING INTO THE LOWER
TO MID 90S WITH OVERNIGHT LOWS IN THE UPPER 60S TO MID 70S.

&&

.AVIATION...

06Z TAF DISCUSSION.

CLUSTER OF DECAYING STRONG STORMS WILL MOVE INTO THE NORTHEAST
CENTRAL ALABAMA COUNTIES OVER THE NEXT COUPLE OF HOURS (IE.
BHM/ANB). NOT CONFIDENT THAT STORMS WILL MAKE IT TO EET AS THEY
ARE DECREASING RAPIDLY WITH OUTFLOW OUTRUNNING STORMS TO THE
SOUTH. HOWEVER...STRONG ENOUGH STILL TO SEE SOME GUSTS INITIALLY.
HOWEVER...WILL BE WATCHING FOR POSSIBLE AMENDMENTS AT EET
DEPENDING ON TSTORM EVOLUTION. ACROSS FAR WEST AND SOUTH...SHOULD
HOLD OFF UNTIL DURING THE DAY FOR TSTORMS. STILL LOOKING AT SOME
BR ACROSS WEST AND SOUTH. HOWEVER...RAIN/CLOUD COVER MAY AFFECT ANB
LATER. DID NOT CHANGE STORM TIMING FOR THURSDAY DAY WITH CONTINUED
STAIR STEPPED INTRO OF VCTS FROM NORTH TO SOUTH WITH APPROACH OF
FRONT AND INCREASED MOISTURE AND CONVECTION DEVELOPING AHEAD OF
IT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     95  73  93  73  93 /  30  30  40  20  40
ANNISTON    94  76  95  75  93 /  30  30  40  20  40
BIRMINGHAM  96  79  96  77  95 /  50  30  40  20  40
TUSCALOOSA 100  78  96  77  96 /  50  30  40  20  40
CALERA      96  77  95  76  93 /  50  30  40  20  40
AUBURN      95  75  94  75  92 /  50  30  40  20  40
MONTGOMERY  98  78  97  77  95 /  50  30  40  20  40
TROY        97  75  96  75  92 /  50  30  40  20  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

88/08
Hazardous weather outlook, Aug 4, 12:15 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 AM CDT THU AUG 4 2011

ALZ011>015-017>050-050030-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1215 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH INTO PORTIONS OF
CENTRAL ALABAMA DURING THE PRE DAWN HOURS. DAMAGING STRAIGHT LINE
WINDS WILL BE POSSIBLE WITH THESE STORMS GENERALLY ALONG...NORTH...
AND EAST OF A DOUBLE SPRINGS TO CALERA TO ROANOKE LINE THROUGH 5
AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OPPRESSIVE HEAT WILL CONTINUE THROUGH THE END OF THE WORK WEEK AND
POSSIBLY INTO THE WEEKEND. HEAT INDEX VALUES OF 105 TO 110 DEGREES
WILL BE POSSIBLE THROUGH SUNDAY...POSSIBLY HIGHER. BE PREPARED FOR
THE POSSIBILITY OF EXCESSIVE HEAT FOR SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
TONIGHT.

08/MNK

In the hours before

Special weather statement, Aug 4, 1:20 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT THU AUG 4 2011

ALZ015-019>021-024>027-040700-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-JEFFERSON AL-SHELBY AL-ST. CLAIR
AL-TALLADEGA AL-WALKER AL-
120 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
TALLADEGA...SHELBY...ST. CLAIR...JEFFERSON...CLEBURNE...SOUTHEASTERN
CHEROKEE AND CALHOUN COUNTIES UNTIL 200 AM CDT...

AT 118 AM CDT/218 AM EDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELOIT TO GARDENDALE
TO 7 MILES WEST OF RAGLAND TO 5 MILES SOUTH OF HOKES BLUFF TO 7 MILES
NORTHEAST OF GAYLESVILLE...AND MOVING SOUTH AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TRUSSVILLE...
  FULTONDALE...
  MOODY...
  IRONDALE...
  LEEDS...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3360 8532 3349 8542 3350 8590 3330 8598
      3330 8612 3310 8618 3310 8649 3302 8656
      3307 8662 3310 8697 3329 8711 3384 8729
      3373 8679 3380 8627 3388 8611 3384 8605
      3395 8588 3394 8574 3407 8578 3439 8548
TIME...MOT...LOC 0620Z 345DEG 43KT 3374 8715 3364 8676
          3371 8624 3390 8583 3431 8546

17/KLAWS
Special weather statement, Aug 4, 1:51 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 AM CDT THU AUG 4 2011

ALZ021-024-025-027>029-040730-
CLAY AL-CLEBURNE AL-JEFFERSON AL-RANDOLPH AL-SHELBY AL-TALLADEGA AL-
151 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SHELBY...RANDOLPH...
SOUTHERN JEFFERSON...CLEBURNE AND CLAY COUNTIES UNTIL 230 AM CDT...

AT 150 AM CDT/250 AM EDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
MEADOWBROOK TO ALPINE BAY RESORT TO OXFORD LAKE TO 6 MILES WEST OF
CEDARTOWN...AND MOVING SOUTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA...
  HOOVER...
  CHELSEA...
  BESSEMER...
  HEFLIN...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3311 8549 3310 8649 3302 8656 3307 8662
      3308 8695 3324 8703 3332 8718 3352 8725
      3355 8716 3352 8648 3350 8638 3339 8638
      3352 8627 3349 8626 3360 8604 3356 8575
      3365 8564 3386 8560 3397 8540 3334 8527
TIME...MOT...LOC 0651Z 343DEG 36KT 3346 8712 3340 8670
          3344 8622 3359 8573 3399 8536

17/KLAWS
Special weather statement, Aug 4, 3:17 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CDT THU AUG 4 2011

ALZ011-014-040900-
MARION AL-WINSTON AL-
317 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINSTON AND EASTERN
MARION COUNTIES UNTIL 400 AM CDT...

AT 312 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 13 MILES NORTHWEST OF HALEYVILLE...
MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HALEYVILLE...
  HACKLEBURG...
  BRINN...
  NEEDMORE...
  LAKE BUTTAHATCHEE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3432 8766 3431 8762 3416 8743 3394 8786
      3432 8795
TIME...MOT...LOC 0817Z 318DEG 16KT 3432 8780

17/KLAWS
Special weather statement, Aug 4, 3:39 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 AM CDT THU AUG 4 2011

ALZ011-014-040930-
MARION AL-WINSTON AL-
339 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND EASTERN MARION
COUNTIES UNTIL 430 AM CDT...

AT 335 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF ASHRIDGE
TO HALEYVILLE TO HACKLEBURG...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LYNN...
  ARLEY...
  BRINN...
  ASHRIDGE...
  LAKE BUTTAHATCHEE...

&&

LAT...LON 3431 8732 3408 8718 3399 8728 3400 8764
      3391 8764 3391 8777 3430 8801 3427 8764
      3431 8760
TIME...MOT...LOC 0839Z 334DEG 18KT 3433 8744 3419 8760
          3421 8786

17/KLAWS
Special weather statement, Aug 4, 4:29 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 AM CDT THU AUG 4 2011

ALZ013-015-023-024-041000-
FAYETTE AL-JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
429 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTHERN TUSCALOOSA...
WESTERN JEFFERSON AND EASTERN FAYETTE COUNTIES UNTIL 500 AM CDT...

AT 426 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SMITH
DAM TO PARRISH TO GLEN ALLEN...AND MOVING SOUTH AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CORDOVA...
  DORA...
  SUMITON...
  PARRISH...
  OAKMAN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3392 8779 3383 8736 3399 8715 3392 8708
      3390 8708 3390 8701 3386 8698 3386 8696
      3382 8695 3383 8691 3366 8688 3342 8722
      3349 8769 3392 8783
TIME...MOT...LOC 0929Z 343DEG 36KT 3397 8702 3373 8733
          3381 8770
Special weather statement, Aug 4, 5:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CDT THU AUG 4 2011

ALZ023>025-034-041045-
BIBB AL-JEFFERSON AL-SHELBY AL-TUSCALOOSA AL-
505 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...WESTERN
SHELBY...WESTERN JEFFERSON AND NORTHERN BIBB COUNTIES UNTIL 545 AM
CDT...

AT 500 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CARDIFF TO OAK GROVE TO 5
MILES NORTHEAST OF SAMANTHA...AND MOVING SOUTH AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUEYTOWN...
  FAIRFIELD...
  HOMEWOOD...
  NORTHPORT...
  HOLT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3354 8766 3354 8732 3351 8731 3351 8727
      3353 8727 3352 8725 3354 8724 3354 8719
      3376 8686 3330 8677 3304 8708 3304 8764
TIME...MOT...LOC 1005Z 353DEG 29KT 3361 8693 3344 8718
          3345 8755

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:43 AM CDTSpecial Weather StatementBMXBlount, Calhoun, Etowah, St. Clair47 min
Aug 4, 1:20 AM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Jefferson, St. Clair, Shelby and 1 more40 min
Aug 4, 1:51 AM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph, Shelby, Talladega39 min
Aug 4, 3:17 AM CDTSpecial Weather StatementBMXMarion43 min
Aug 4, 3:39 AM CDTSpecial Weather StatementBMXMarion, Winston51 min
Aug 4, 3:52 AM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston38 min
Aug 4, 4:29 AM CDTSpecial Weather StatementBMXWalker31 min
Aug 4, 7:12 AM CDTSpecial Weather StatementBMXWinston48 min
Aug 4, 8:09 AM CDTSpecial Weather StatementBMXWalker36 min
Aug 4, 12:11 PM CDTSpecial Weather StatementBMXCherokee49 min
Aug 4, 1:02 PM CDTSpecial Weather StatementBMXCherokee28 min
Aug 4, 2:49 PM CDTSpecial Weather StatementBMXBlount26 min
Aug 4, 3:41 PM CDTSevere Thunderstorm WarningBMXMarion64 min
Aug 4, 4:00 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion60 min
Aug 4, 4:35 PM CDTAreal Flood AdvisoryBMXLamar115 min
Aug 4, 4:56 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens49 min
Aug 4, 5:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Aug 4, 5:12 PM CDTSpecial Weather StatementBMXSumter48 min
Aug 4, 5:30 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter60 min
Aug 4, 5:57 PM CDTSevere Thunderstorm WarningBMXLamar, Marion48 min
Aug 4, 6:48 PM CDTSpecial Weather StatementBMXSumter27 min

Nearby

Special Weather Statements in Alabama, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.